You must Sign In to post a response.
  • Category: Others

    Medical test for a central government job after taking a required medication course

    I have been preparing for a central government job. I am 23 years old and recently I developed a health problem called OCD of intrusive thoughts. This was obstructing my daily life and studies so I consulted a psychiatrist who said it is because of my low serotonin level and prescribed me Fluvoxin CR 50 tablet which I've been taking for the last 4 days. My psychiatrist said a person usually has to take this for 4-5 months as per the response to the medication, then the dose will be gradually reduced and stop it finally.

    I will give my first attempt in 13 months. and hence I have following questions-
    1) After completing the required course of this medication, let's say in 5 months, will it create any problem in the medical test for a government job?

    2) After completing the course of this medication can I go back to my normal life without any medication or can it create any problems afterwards?
  • Answers

    3 Answers found.
  • There are two things in the above enquiry.
    1. The medicines now you are using will not pose any problem in clearing the medical test they are going to be conducted for the job. General health aspects and physical aspects like height, weight and personality will be seen. In some cases, the chest measurement also will be taken. Then they may go for the vision test. So you need not worry about that aspect. They will not go into the complete medical history and disqualify you because you have this problem and anyhow as per the doctor you will get cured by that time.
    I attended a central government medical test and I have not cleared the medical test as my height is less than the prescribed for the post.
    2. You have already consulted a doctor and he suggested medication and you started using the medicines. I tell you that you should confident in your doctor. Without confidence, if we start using the medication the recovery may get delayed. So have confidence in the doctor and start using the medication.
    It is only 4 days back you started using the medicine. In another a week or so you may find the difference and then if necessary you can consult the doctor again. Once the medication is over and cured you will not have any problem and you can start living as usual.
    Be open with the doctor and ask him the above two points also and get his opinion. Still, if you are not happy, you have to go to another doctor for a second opinion. I feel in your case it is not required. But you are the person to take a call on this.

    drrao
    always confident

  • If the physician is having sufficient experience in the medical field and has earned reputation in your area as a successful physician, you need not worry for the medication he has prescribed to you. Now coming to the side effects associated with this meditation, it may or may not have unfavourable side effects in your case since most of the times any prescription medicine of an experienced doctor is well tolerated and you might not feel any adverse effects.
    However, you have taken this medicine for four days only so far and its positive effects or tge side effects cannot be predicted at this stage. You will have to take this medicine for at least 15 days to know its overall effects. If you feel any side effects such as constipation, weakness or any dizziness in your life, you need to have immediate consultation of the doctor.
    If the side effects are not noticeable even then you take an appointment for consultation after a month so that he can assess your condition physically or with some related blood tests.
    Your second question is regarding your well being after the discontinuation of the medicine, you will definitely lead a normal life after completing the course of medicine. The medicine prescribed by your doctor should neither be over dosed or under dosed during the period of its administration. If the same is followed under the guidance of your doctor, you will absolutely lead a normal life.
    However from end, you should try your best to lead a life free from anxiety as far as possible. You may practice yoga early in the morning using the different techniques Anulom Vilom, Kapal Bharati, Bhramari etc with the guidance of a competent Guru in the initial stage so that yogas are being practiced in the right process. You might feel its benefits within a couple of weeks. This will lead you an enhanced metabolism apart from helping you a stress free life.


  • If the serotonin levels are low in the body then the individual can experience many symptoms like anxiety, depressed mood, aggression, impulsive behaviour, insomnia, dementia, and cognitive decline. The physicians examine a patient and depending upon these symptoms advise him the medicine to combat with these symptoms. These medicines are the established medicines for treating such disorders and are to be taken for a long time. So in all probability one would get cured with that type of treatment. Psychological problems are very challenging for a physician and he has to use his experience and knowledge in treating a patient who is suffering from such disorders.
    There would not be any problem for you after taking these medicines because due to the daily metabolic and other biological processes in the human body the drugs and chemicals injected in the body are used up and excreted continuously and would not be seen in the body once the treatment is discontinued.
    I would also take this opportunity to suggest something at this juncture which could be useful for you in fighting with this psychological cum physical disorder. Please undertake practice of Yoga and meditation regularly in your life which sometimes can bring phenomenal positive results in such conditions and many people have benefited by that. So continue your allopathic treatment as suggested by the physician and add the Yoga and meditation schedule to your life. I wish that you would be out of this syndrome soon and would get straight in your career making spree.


    Knowledge is power.


  • Sign In to post your comments